# SDR YENA2022041800377

- Difficulty date: April 16, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N2086J
- Make and model: Airbus A321-271N
- Aircraft serial: 10032
- Aircraft time: 5,236 hours, 1,620 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Cabin Air Sys
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#569, BOS-FLL. ' MUSTY OIL ODOR PASSING 4000 ON APPROACH SLIGHT BURNING OF EYES THROAT; PERFORMED GVI OF APU, FOUND NO INTERNAL OR EXTERNAL LEAKS, GVI ON ENG 1 & 2 NO LEAKS VISIBLE. RAN PACKS WITH APU AND BOTH ENGINES, AND NO SMELL WAS NOTICED AT THIS TIME. COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A(A), ISOLATED FAULT TO TYPE 10(A),1, C PER TSM 05-50-810-085-B/TSM 05-50-00-810-085D. ACCOMPLISHED LEVEL TYPE A DECONTAMINATION.'
